# SDR USAA2011040491321

- Difficulty date: March 11, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32351
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5/QX6 - CRACK ON FUSELAGE FRAME AT BS 500E BETWEEN S20R TO S21R, WL 182.5.  REPAIRED FUSELAGE FRAME AT BS 500E BETWEEN S20R TO S21R, WL 182.5 IAW B737 SRM 53-00-07 REPAIR 13 & EA 102765.
